# SDR SWAA110241

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 35,989 hours, 20,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 001A0101
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  AT CRUISE ALTITUDE FL 400 RIGHT "BLEED TRIP OFF" LIGHT ILLUMINATED.  AFTER RESETTING.  THE LIGHT TRIPPED OFF AGAIN AND SMOKE/HAZE BEGAN FILLING THE COCKPIT.  FOUND PNEUMATIC SYSTEM FAULTY.  REMOVED AND REPLACED NR 2 PRSOV, NR 2 PRECOOLER CONTROL VALVE, NR 2 BLEED AIR REGULATOR,  NR 2 ENGINE 450 DEGREES THERMOSTAT, AND PRECOOLER CONTROL VALVE SENSOR PER MM.
